Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 9, Pages 1305–1319 (Mi zvmmf3018)  

This article is cited in 5 scientific papers (total in 5 papers)

Methods for the numerical-analytical integration of differential equations

Yu. G. Bulychev

Rostov-on-Don

Full text: PDF file (1298 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:9, 28–39

Bibliographic databases:
UDC: 519.62
MSC: Primary 65Z05; Secondary 65M20, 35K55, 35Q40
Received: 06.07.1990
Revised: 02.04.1991

Citation: Yu. G. Bulychev, “Methods for the numerical-analytical integration of differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:9 (1991), 1305–1319; U.S.S.R. Comput. Math. Math. Phys., 31:9 (1991), 28–39

Citation in format AMSBIB
\Bibitem{Bul91}
\by Yu.~G.~Bulychev
\paper Methods for the numerical-analytical integration of differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 9
\pages 1305--1319
\mathnet{http://mi.mathnet.ru/zvmmf3018}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1145200}
\zmath{https://zbmath.org/?q=an:0738.65089}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 9
\pages 28--39
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JR48700004}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3018
  • http://mi.mathnet.ru/eng/zvmmf/v31/i9/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. G. Bulychev, “The numerical-analytic integration of differential equations by generalized interpolation”, Comput. Math. Math. Phys., 34:4 (1994), 441–452  mathnet  mathscinet  zmath  isi
    2. Yu. G. Bulychev, “Correcting the results of the numerical integration of differential equations on the basis of the invariance principle”, Comput. Math. Math. Phys., 35:2 (1995), 139–149  mathnet  mathscinet  zmath  isi
    3. Yu. G. Bulychev, “Construction of parametrized solutions of linear operator equations, based on a modified Galerkin method”, Russian Math. (Iz. VUZ), 42:9 (1998), 19–27  mathnet  mathscinet  zmath
    4. Yu. G. Bulychev, I. V. Burlai, “The problem of checking and correction of numerical results for differential equations, and methods for its solution”, Comput. Math. Math. Phys., 41:9 (2001), 1292–1298  mathnet  mathscinet  zmath
    5. Yu. G. Bulychev, “Some aspects of identification of dynamic objects under incorrect observation conditions”, Autom. Remote Control, 81:6 (2020), 1073–1090  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:217
    Full text:129
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022